# SDR AWXA0001099

- Difficulty date: December 15, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Structure
- Part number: 6550938181
- Condition: Cracked
- Location: Ram Air Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVETS PULLED THROUGH ON APU RAM AIR INTAKE DUCT; ANGLE BROKEN OFF AT END. REMOVED Z ANGLE, CUTOUT DAMAGED AREA; FABED Z ANGLE AND REPAIR PARTS; INSTALLED Z ANGLE AND REPAIR PARTS IAW SRM 51-40-02, 51-70-13 FIG 1, DWG 65-50938
